# SDR YENA2022042500399

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 05782
- Aircraft time: 31,801 hours, 10,020 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1015, EWR-PUJ. (AIRCRAFT DIVERTED TO JFK) ' FUME EVENT DIRTY SOCK SMELL AFT CABIN MOVING FWD ( APU SYSTEM )' (SUPPLEMENTAL TO FOLLOW).
